Let me start by saying 2 years ago i had my thyroid removed due to cancer.I have what drs said was severe ibs symptoms for years. Immeditaly after thyroid removal my back started hurting and never stopped. Then I started having severe pain in my side that did not stop around end of June this year. Went to Urgent care dr said shows no infection but theres blood said it was prolly an infection starting put me on cipro sent me home. Pain increased went to Dr 3 days later they gave me loratab 7.5 sent me for cat scan found 3mm stone. said it should pass on its own. Pain increased went back to dr they made me appt with urologist had to wait 3 weeks. Went in and he said it prolly had stickys on it and it was prolly stuck did surgery a week later all this time i am eatng loratabs and motrin. I awoke from surgery in misery and an internal stint. I went to er night after surgery the pain as soooo bad. They said i had a bladder infection starting to take the cirpro and gave me k-flex and peridium. went back to Urologist 4 days later for stint removal and my urine was full of infection and stint stayed another 6 days.It was awful almost constant pain. The removal itself wasnt too bad but from the second he started pulling it out it hurt.That was 2 days ago i had to call in for stronger pain meds and i am in alot of pain i cant do any type of activity either sitting or standing i am at my best fully medicated with loratab 10 and motrin and peridium and another round of antibiotic in bed with 2 heating pads and a water bottle with hot water begging for sleep. I just really wonder if the back pain and supposed ibs has been kidney stones all along because the ibs symptoms at least for now have dissapeared??
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.